# SDR AALA20180912001

- Difficulty date: September 12, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 72,415 hours, 9,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147W815017
- Condition: Corroded
- Location: Bs 1874-1895
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE INTERCOSTAL IN THE AFT CARGO BAY BETWEEN BS 1874 TO 1895, RBL 41 TO RBL 45.  REPLACED THE INTERCOSTAL IAW SRM 51-40-02.
